Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 29, 2016, 7:56 PM CDT for Elmore County, Macon County, Montgomery County, Alabama. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 7:56 PM CDT (00:56 UTC)
- Expired
- Apr 29, 2016, 8:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elmore County, AL, Macon County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 22 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:04 PM CDT | HAIL 0.5 | Emerald Mountain, AL | DIME SIZED HAIL REPORTED IN EMERALD MOUNTAIN. |
| Apr 29, 8:40 PM CDT | TSTM WND DMG | 1 W Wetumpka, AL | TREE LIMB AND POWER LINE DOWN IN ROADWAY OF NORTHWEST MAIN STREET. LOCATION APPROXIMATE. |
| Apr 29, 8:40 PM CDT | TSTM WND DMG | 3 Se Wetumpka, AL | TREE DOWN IN ROADWAY. LOCATION APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1473 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.3
The text
As transmitted.
592
WUUS54 KBMX 300056
SVRBMX
ALC051-087-101-300145-
/O.NEW.KBMX.SV.W.0040.160430T0056Z-160430T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MACON COUNTY IN SOUTHEASTERN ALABAMA...
SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 845 PM CDT
* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMERALD
MOUNTAIN...OR 8 MILES WEST OF MILSTEAD...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN MONTGOMERY...WETUMPKA...TALLASSEE...MILSTEAD...SHORTER...
FRANKLIN...MOUNT MEIGS...EMERALD MOUNTAIN...AUBURN UNIVERSITY IN
MONTGOMERY...VICTORYLAND...WAUGH...BLUE RIDGE...TYSONVILLE...EASTDALE
MALL...CLAUD...WALLSBORO...WARE...BRASSELL...TALLAPOOSA WATER PLANT AND
CROSS KEYS.
THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 6 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3235 8622 3260 8622 3257 8589 3249 8589
3249 8580 3232 8578
TIME...MOT...LOC 0056Z 266DEG 10KT 3245 8605
HAIL...1.00IN
WIND...60MPH
$$
32/DAVIS2 follow-up statements
936
WWUS54 KBMX 300110
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CDT FRI APR 29 2016
ALC051-087-101-300145-
/O.CON.KBMX.SV.W.0040.000000T0000Z-160430T0145Z/
MACON AL-ELMORE AL-MONTGOMERY AL-
810 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WEST CENTRAL MACON...SOUTHEASTERN ELMORE AND NORTHEASTERN
MONTGOMERY COUNTIES...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TYSONVILLE...OR
NEAR MILSTEAD...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN MONTGOMERY...WETUMPKA...TALLASSEE...MILSTEAD...SHORTER...
FRANKLIN...MOUNT MEIGS...EMERALD MOUNTAIN...VICTORYLAND...WAUGH...BLUE
RIDGE...TYSONVILLE...CLAUD...WALLSBORO...WARE...BRASSELL...TALLAPOOSA WATER
PLANT AND CROSS KEYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3234 8611 3243 8620 3260 8622 3257 8589
3249 8589 3249 8580 3232 8578
TIME...MOT...LOC 0109Z 266DEG 10KT 3245 8600
HAIL...1.00IN
WIND...60MPH
$$
32/DAVIS061
WWUS54 KBMX 300127
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 PM CDT FRI APR 29 2016
ALC101-300137-
/O.CAN.KBMX.SV.W.0040.000000T0000Z-160430T0145Z/
MONTGOMERY AL-
827 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA, THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3233 8598 3234 8599 3242 8603 3241 8605
3242 8609 3242 8613 3243 8613 3243 8615
3244 8618 3243 8619 3245 8618 3246 8619
3245 8620 3260 8622 3257 8589 3249 8589
3249 8580 3232 8578
TIME...MOT...LOC 0127Z 266DEG 10KT 3245 8594
$$
ALC051-087-300145-
/O.CON.KBMX.SV.W.0040.000000T0000Z-160430T0145Z/
MACON AL-ELMORE AL-
827 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WEST CENTRAL MACON AND SOUTHEASTERN ELMORE COUNTIES...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MILSTEAD...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...TALLASSEE...MILSTEAD...SHORTER...FRANKLIN...EMERALD MOUNTAIN...
VICTORYLAND...BLUE RIDGE...TYSONVILLE...CLAUD...WALLSBORO...WARE AND CROSS
KEYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3233 8598 3234 8599 3242 8603 3241 8605
3242 8609 3242 8613 3243 8613 3243 8615
3244 8618 3243 8619 3245 8618 3246 8619
3245 8620 3260 8622 3257 8589 3249 8589
3249 8580 3232 8578
TIME...MOT...LOC 0127Z 266DEG 10KT 3245 8594
HAIL...1.00IN
WIND...60MPH
$$
32/DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:14 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 29, 3:14 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 PM CDT FRI APR 29 2016 .SHORT TERM...TONIGHT AND SATURDAY. MAIN FOCUS IN THE SHORT TERM WILL BE ON THE LARGE MCS APPROACHING FROM THE WEST. THE MCS WILL CONTINUE TO TREK EASTWARD ALONG THE INSTABILITY GRADIENT REACHING OUR NORTHWEST COUNTIES WITHIN THE NEXT HOUR OR TWO AND MOVING ACROSS THE NORTHERN HALF OF THE AREA THIS EVENING. THERE IS PLENTY OF INSTABILITY PRESENT AND STEEP MID-LEVEL LAPSE RATES. BULK SHEAR IS SOMEWHAT ENHANCED ASSOCIATED WITH AN MCV BUT IS STRONGER TO THE NORTH OF THE FORECAST AREA. STRONG GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH AN ISOLATED SEVERE WIND GUST NOT OUT OF THE QUESTION. TRENDS AND STORM ORGANIZATION WILL CONTINUE TO BE MONITORED. THE STORMS ARE ALSO PRODUCING FREQUENT LIGHTNING. STORMS ARE EXPECTED TO DISSIPATE BY AROUND MIDNIGHT WITH SOME PATCHY FOG POSSIBLE AT LEAST IN THE SOUTH. TOMORROW A WARM...MOIST...AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION. THERE IS NOT MUCH IN THE WAY OF FORCING DURING THE DAYTIME PERIOD BESIDES A FEW WEAK WAVES MOVING THROUGH IN SW FLOW AND ANY POSSIBLE LEFTOVER BOUNDARIES FROM TONIGHT. CONFIDENCE IN THE PLACEMENT OF THE HIGHEST RAIN CHANCES IS LOW...BUT EXPECT ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE ANYWHERE. THE WRF-ARW INDICATES ANOTHER MCS DEVELOPING IN THE PLAINS AND MOVING TOWARDS THE WESTERN COUNTIES DURING THE AFTERNOON WHICH IS PLAUSIBLE GIVEN THE WESTERLY TO NORTHWESTERLY CORFIDI VECTORS AND INCREASING UPPER-LEVEL DIFFLUENCE MOVING IN FROM THE WEST AS A JET STREAK ROUNDS THE BASE OF A BROAD UPPER-LEVEL TROUGH OVER THE WESTERN US. THEREFORE WILL PLACE THE HIGHEST RAIN CHANCES IN THE WEST WITH LOW CONFIDENCE. OUTSIDE OF ANY SHOWERS AND STORMS WARM CONDITIONS SHOULD CONTINUE. BULK SHEAR REMAINS SOMEWHAT ENHANCED SO A STRONGER STORM OR TWO WILL BE POSSIBLE. 32/DAVIS .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY. A MOIST AND UNSTABLE SOUTHWEST FLOW PATTERN WILL PREVAIL THROUGH TUESDAY. THERE WILL BE A SERIES OF UPPER LEVEL IMPULSES THAT ROTATE ACROSS THE CENTRAL GULF COAST REGION THROUGH TUESDAY...AND TIMING OF THE IMPULSES ARE DIFFICULT IN THIS TYPE OF PATTERN. THE ECMWF AND GFS MODELS ARE NOT TOO MUCH OUT OF PHASE...WITH EACH MODEL SHOWING A MCS APPROACHING WEST ALABAMA SATURDAY AFTERNOON AND AGAIN MONDAY AFTERNOON...SO LIKELY RAIN CHANCES WERE ASSIGNED FOR SATURDAY NIGHT AND INTO SUNDAY MORNING. CONTEMPLATED LIKELY RAIN CHANCES MONDAY NIGHT AND INTO TUESDAY...BUT KEPT POPS BELOW 60 PERCENT DUE TO TIMING ISSUES WITH EACH IMPULSE. CANNOT RULE OUT A SEVERE STORM ANYTIME SATURDAY NIGHT THROUGH TUESDAY...BUT DO NOT SEE ANY ORGANIZED SEVERE THREAT AS 0-6KM BULK SHEAR STAYS BELOW 30 KNOTS UNTIL TUESDAY. CONFIDENCE NOT HIGH ENOUGH TO HIGHLIGHT SEVERE THREAT FOR ANY ONE PERIOD. THE SEVERE THREATS WILL LIKELY BE REALIZED CLOSER TO THE TIMING OF THE INDIVIDUAL IMPULSES. THE MODELS DO BRING IN SOME HIGHER BULK SHEAR VALUES TUESDAY AFTERNOON ACROSS NORTH ALABAMA...BUT BEST INSTABILITY IS ACROSS SOUTH ALABAMA. THE MAIN UPPER TROF FINALLY SWINGS THROUGH ALABAMA ON WEDNESDAY AND THE RAIN PUSHES OUT OF THE AREA. COOLER AND DRIER CONDITIONS WEDNESDAY THROUGH FRIDAY. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. AN AREA OF SHOWERS AND THUNDERSTORMS IN NORTHWEST MS WILL CONTINUE TO MOVE EASTWARD THIS AFTERNOON...AFFECTING THE NORTHERN TAF SITES LATE THIS AFTERNOON AND EVENING. HAVE ADDED A TEMPO MENTION OF TSRA FOR TCL/BHM/EET AND VCTS AT ANB/ASN WITH SOME QUESTION REGARDING HOW FAR EAST THIS ACTIVITY WILL MAKE IT. VIS REDUCTION WILL BE LIKELY BUT CIG HEIGHTS WITH THIS ACTIVITY ARE UNCERTAIN. ANY TSTORM ACTIVITY NEAR MGM/TOI WILL BE TOO ISOLATED TO MENTION. SOME FOG WILL BE POSSIBLE AGAIN TOMORROW AND HAVE ADDED AN MVFR MENTION ONLY AT MGM/TOI THOUGH FOG WILL BE A POSSIBILITY AT THE NORTHERN TAF SITES TOMORROW MORNING AS WELL DEPENDING ON THE EVOLUTION OF THE STORMS. 32/DAVIS && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND STORMS THROUGH TUESDAY. HIGHEST RAINFALL TOTALS FOR THE NEXT FOUR DAYS WILL BE ALONG AND NORTH OF I-20...WHERE 1.5 TO 2 INCHES FORECAST. DRIER CONDITIONS EXPECTED WENESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 83 64 81 61 / 50 30 60 70 30 ANNISTON 65 84 65 81 62 / 30 30 50 70 30 BIRMINGHAM 67 85 67 81 63 / 60 30 60 70 30 TUSCALOOSA 66 85 67 81 62 / 60 40 60 70 30 CALERA 66 84 66 80 63 / 60 30 50 70 30 AUBURN 66 85 66 82 64 / 10 20 30 50 30 MONTGOMERY 66 88 68 83 65 / 10 20 30 50 30 TROY 66 87 67 84 67 / 10 20 20 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 29, 7:56 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 756 PM CDT FRI APR 29 2016 ALZ011>015-017>050-010400- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 756 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE CENTRAL COUNTIES OF CENTRAL ALABAMA THROUGH 10 PM...MAINLY SOUTH AND EAST OF A LINE FROM MARION TO TALLADEGA AND NORTHWEST OF A TILDEN TO WETUMPKA TO WEDOWEE LINE. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH AND LARGE HAIL. THE STORMS WILL ALSO CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 29, 6:58 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG LIBERTY PARK 33.48N 86.70W
04/29/2016 JEFFERSON AL PUBLIC
A FEW TREES WERE REPORTED DOWN IN LIBERTY PARK. TIME
ESTIMATED BY RADAR.
&&
GSATTERWLocal storm report, Apr 29, 7:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL MOODY 33.60N 86.49W
04/29/2016 E0.75 INCH ST. CLAIR AL PUBLIC
DIME-SIZED HAIL AT THE CRACKER BARREL IN MOODY OFF
I-459/EXIT 141.
&&
GSATTERWSpecial weather statement, Apr 29, 7:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT FRI APR 29 2016
ALZ032-033-300100-
PERRY AL-HALE AL-
715 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERRY AND
NORTHEASTERN HALE COUNTIES UNTIL 800 PM CDT...
AT 715 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF GREENSBORO...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARION...GREENSBORO...HEIBERGER...WATEROAK...FOLSOM AND MORGAN SPRINGS.
LAT...LON 3293 8757 3292 8742 3288 8742 3287 8732
3283 8732 3283 8727 3264 8729 3270 8765
TIME...MOT...LOC 0015Z 274DEG 10KT 3279 8748
32/DAVISLocal storm report, Apr 29, 7:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 5 WNW WILSONVILLE 33.26N 86.55W
04/29/2016 SHELBY AL EMERGENCY MNGR
TREES DOWNED.
&&
GSATTERWSpecial weather statement, Apr 29, 7:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT FRI APR 29 2016
ALZ043-044-300100-
MONTGOMERY AL-ELMORE AL-
720 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 800 PM CDT...
AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE RIDGE...OR 7 MILES SOUTH OF WETUMPKA...MOVING EAST AT 5 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN MONTGOMERY...WETUMPKA...MOUNT MEIGS...EMERALD MOUNTAIN...
AUBURN UNIVERSITY IN MONTGOMERY...BOYLSTON...WAUGH...BLUE RIDGE...GUNTER
AIR FORCE BASE...MONTGOMERY ZOO...LAGOON PARK...EASTDALE MALL...ALABAMA
STATE CAPITOL...WARE...BRASSELL...TALLAPOOSA WATER PLANT...CECIL AND
MITYLENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3238 8631 3254 8622 3252 8592 3244 8595
3244 8596 3245 8598 3244 8598 3244 8599
3243 8599 3242 8602 3240 8601 3238 8601
3233 8598 3226 8601
TIME...MOT...LOC 0020Z 284DEG 6KT 3244 8617
32/DAVISLocal storm report, Apr 29, 7:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MARGARET 33.69N 86.47W
04/29/2016 ST. CLAIR AL FIRE DEPT/RESCUE
*** 1 INJ *** A TREE WAS DOWNED ONTO A HOUSE WITH 1
INJURY ON MICHAEL STREET IN MARGARET/ODENVILLE.
&&
GSATTERWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:15 PM CDT | Special Weather Statement | BMX | Hale | 45 min |
| Apr 29, 7:20 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Apr 29, 7:35 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 18 min |
| Apr 29, 8:06 PM CDT | Special Weather Statement | BMX | Perry | 39 min |
| Apr 29, 8:45 PM CDT | Special Weather Statement | BMX | Elmore, Macon | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.